Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013, Article ID 179841, 8 pages
http://dx.doi.org/10.1155/2013/179841
Research Article

A Generalization of Poly-Cauchy Numbers and Their Properties

1Graduate School of Science and Technology, Hirosaki University, Hirosaki 036-8561, Japan
2Department of Mathematics, Faculty of Science, Kasetsart University, Bangkok 10900, Thailand
3Institute of Mathematics and Informatics, Eszterházy Károly College, Eger 3300, Hungary

Received 23 April 2013; Revised 26 October 2013; Accepted 28 October 2013

Academic Editor: Gerd Teschke

Copyright © 2013 Takao Komatsu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Takao Komatsu, Vichian Laohakosol, and Kálmán Liptai, “A Generalization of Poly-Cauchy Numbers and Their Properties,” Abstract and Applied Analysis, vol. 2013, Article ID 179841, 8 pages, 2013. https://doi.org/10.1155/2013/179841.